Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Anxiety, quick pulse rate, sexual problems, depression. Taking concor medication. Side effects?

i have been taking concor 5 mg since last 2 months. i developed anxiety 2 months back,fast beats and pulse rate,now after concor 5 mg morning and eveneing it is ok. but still systolic bp is 150 sometimes 120 and 130, diastolic is well maintained to 84-85 allways. also there is sexual problems in daily life nowadays and sometime feel depressed too, is it because of concor 5 mg
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Love,
Thanks for writing in to Healthcare Magic!
The anxiety state is unusual to be developed by Concor. Fast heart rate and sexual problems also not expected with this drug.
It seems you have an anxiety disorder not linked to hypertension or the concor treatment.
You should consult a physician in your locality and get evaluated.
i would advise you to get Thyroid functions as well.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor